# SDR DL764030717

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 4,165 hours, 1,653 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Unserviceable
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD AILERON, OUTBOARD PCU BINDING.  PCU BROKEN AT ROD END. AUTOPILOT LIGHT COMES ON DURING TURN AND DESENT. REPLACED PCU
